Ask an expert
Question

23 Jan 2009

swollen feet
Please can you help, over the past week I have inherited swollen feet/ankles - more so in my left foot and only slightly in my right foot. Could this be from Mercilon and the effects of swelling only appearing 5 months after taking this particular pill. I saw on some of your previous advice that it could be kidney problems, but I was hoping it may just be from the pill as mentioned above, or something else.
Answer 340 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Thank you for visiting health24.com.

I suggest that you consult a doctor for a thorough examination, as well as blood tests, to exclude any pathological cause. It can be possible that you have poor blood circulation or deep vein trombosis causing the feet to swell but you will have to exclude all possibilities first.

Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9519 votes
No
69% - 20860 votes
Vote